# SDR GTIA2019082633569

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 50,960 hours, 23,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT DURING CLIMB OUT, OBSERVED BY FIRST OFFICER.-UPON ARRIVAL N COCKPIT/ NO ELECTRICAL SMELL NOTED, PERFORMED TSM 05-50-00-810-031-A,STILL COULD NOT DUPLICATE. A/C OKAY FOR CONTINUE SERVICE.
